Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A technique for proving uniformity


Author: Howard Becker
Journal: Proc. Amer. Math. Soc. 90 (1984), 103-106
MSC: Primary 03D55; Secondary 03E15, 03E60, 04A15
MathSciNet review: 722425
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a general technique for showing that if various properties hold, then they hold uniformly, assuming some determinacy. Uniform means in the boldface sense, that is, there are continuous functions taking indices to indices. For example, if $ \Gamma $ is a parametrized pointclass then all closure properties of $ \Delta $ are uniform, and the separation property for $ \Gamma $ implies uniform separation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D55, 03E15, 03E60, 04A15

Retrieve articles in all journals with MSC: 03D55, 03E15, 03E60, 04A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0722425-8
Article copyright: © Copyright 1984 American Mathematical Society